# SDR AU990447

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 10516000015
- Condition: Corroded
- Location: Te Flap
- Component: 16916000519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP NOSE RIBS AND FLAP HINGE BRACKET CRACKED AND CORRODED.   EVIDENCE OF PAINT STRIPPER IN THE AREA OF THE CORROSION.  THE AIRCRAFT HAD BEEN PAINTED APPROXIMATELY TWELVE MONTHS PREVIOUSLY.
